# SDR 9518062293

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, FUNCTIONAL CHECK OK.
